# SDR CALA2025053005127

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 27,940 hours, 10,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR BEAM IS CORRODED AT STA. 986.5LBL 44.  INSTALLED REPAIR PARTS AT FLOOR BEAM STA. 986.5 LBL 44 REF SRM 53-70-51-2R-6. ESFR NO.1023
